My 12 years daughter is having watery diarrhear since last two days with red streaks. Our problem is confounded by the fact that she suffers from neurological deficit (MR), so one really can not get any information out of her (she won't answer questions). She is currently on seizure medication and has not had one for last 2 years. I am giving her sporlac tablet (would not swallow liquid easily) 4 times a day and twice a day enteroquinol. She is doing still the same. Norflox was suggested but I have deferred it till now as I think enteroquinol covers amoebicidal and antibacterial areas both. Please advise.
Though enteroquinonol has both amebicidal and antibacterial effects it is more of an amebicidal medication only. So it would be better to take norflox along with it.
But before that you can have a stool test done to find the cause.
The RMO at the local hospital did put her on Tranexa, Nexpro, Redotil, Zanocin and VSL (dry lactic acid, bifidobacteria). Three days later Zanocin is changed to Dyrade-M. The stool is somewhat formed and not red now. Yesterday occult blood was positive. But the biggest problem is she is not eating properly (she was always a picky eater and prefers meat and chicken). How safe is it to give her that?
I would like to know what would have caused this infection, in first place, as obviously she is a child for whom prevention is the key.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.